ՀԱՅԱՍՏԱՆԻ ԿԵՆՍԱԲԱՆԱԿԱՆ ՀԱՆԴԵՍ =Biological Journal of Armenia

О пищевой специализации горностаевых молей рода Yponomeuta Latr.

Матинян, Т. К. (1971) О пищевой специализации горностаевых молей рода Yponomeuta Latr. Հայաստանի կենսաբանական հանդես Biological Journal of Armenia Биологический журнал Армении, 24 (7). pp. 47-49. ISSN 0366-5119

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2441Kb

Item Type:Article
Additional Information:Կնգումացեցերի (Lep., Yponomeutidae)կերային մասնագիտացման մասին: On the alimentary specialization of moths of the genus Yponomeuta Latr.
Uncontrolled Keywords:Մատինյան Տ. Կ., Matinian T. K.
Subjects:Biology > Zoology
ID Code:6037
Deposited By:Ruzan Tumanyan
Deposited On:22 Sep 2011 09:41
Last Modified:16 Feb 2014 15:47

Repository Staff Only: item control page